DOI 10.1016/j.clineuro.2021.106887
Guillain-Barré syndrome after AstraZeneca COVID-19-vaccination: A causal or casual association?
Аннотация
We report a case of Guillain-Barré syndrome (GBS) following the first dose of Oxford/AstraZeneca COVID-19 vaccine with papilledema as atypical onset. As the COVID-19 vaccination campaign progresses worldwide, GBSs vaccine-related have been increasingly reported. After reviewing the available literature, considering the annual incidence of GBS, in this historical moment, the public health systems cannot afford an unjustified distrust in vaccines, caused by misinterpretation of epidemiological data. Nonetheless, it is important for clinicians to promptly recognize neurological complications potentially associated with COVID-19 vaccinations and report them to pharmacovigilance agencies.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.